Edit my profile
Update my ORCID record

Li, Jian-Shu (勵建書)

  • Chair Professor, Dept of Mathematics

Telephone: (852) 2358 7437    Email: matom@ust.hk   
Scopus: 7410072590    ORCID iD: https://orcid.org/0000-0003-3575-7372   
Co-authorship graph

Summary

  Total Article Book chapter Conference paper Book
All publications 25 19 3 2 1
HKUST affiliated 16 10 3 2 1

Publication List

Showing 1 - 20 of 25  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Li, Jian-Shu View this author's profile ; Schwermer, Joachim
Source: American journal of mathematics, v. 131, (5), 2009, OCT, p. 1431-1464
Article, 2009

Author(s): Li, Jian-Shu View this author's profile ; Schwermer, Joachim
Source: Duke mathematical journal, v. 123, (1), 2004, MAY 15, p. 141-169
Article, 2004

Author(s): Li, Jian-Shu View this author's profile
Source: Inventiones mathematicae, v. 130, (1), 1997, p. 189-207
Article, 1997

Author(s): Li, Jian-Shu View this author's profile
Source: American journal of mathematics, v. 119, (3), June 1997, p. 523-578
Article, 1997

Author(s): Li, Jian-Shu View this author's profile
Source: Manuscripta mathematica, v. 91, (1), 1996, p. 163-177
Article, 1996

Author(s): Li, Jian-Shu View this author's profile
Source: Mathematische Annalen, v. 292, (1), 1992, p. 747-761
Article, 1992

Author(s): Cogdell, J. ; Piatetski-Shapiro, I. ; Li, Jian-Shu View this author's profile ; Sarnak, P.
Source: Acta mathematica, v. 167, (1), 1991, p. 229-285
Article, 1991

Author(s): Li, Jian-Shu View this author's profile
Source: Inventiones mathematicae, v. 97, (2), 1989, p. 237-255
Article, 1989

Conference paper